Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IMMENSE

Does acne get worse when accutane dosage is increased

Ok so I've been on accutane 30mg for nearly 3 months and I've definitely seen improvements. But not it's not been as fast or as effective as I would like it to be so I'm getting my dosage increased next week. Will this make my acne worse again or just speed up the process. I was thinking it would make it worse but I've already been on it 3 months and I think I'm past the worse of it. Does anyone know anything? X

Share this post


Link to post
Share on other sites

you might get like...a SMALL initial breakout from the dose increase...but from what I've heard most people dont.

i was on 40mg for 2 months, now im on 80mg one day, 40mg the next, and I alternate like that.

i had a small breakout on like day 3 but now things are going alot better. only 1 actve on my face so try not to stress it.

if you've been on accutane for 3 months your body is used to the drug by now so a little more of it shouldnt make you break out horribly...if at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×